Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the maximal dilation of quasiconformal mappings


Author: Kurt Strebel
Journal: Proc. Amer. Math. Soc. 6 (1955), 903-909
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0073702-X
MathSciNet review: 0073702
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Ahlfors, On quasiconformal mappings, Journal d'Analyse Mathématique vol. 3 (1953/1954) pp. 1-58. MR 0064875 (16:348d)
  • [2] L. Ahlfors and A. Beurling, Conformal invariants and function-theoretic null-sets, Acta Math. vol. 83 (1950) pp. 101-129. MR 0036841 (12:171c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0073702-X
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society